| Model Number |
IPN913728 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
02/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the heating column on circuit 2410 "bubbled over" and flooded the circuit, and ended up sending hot water to the patients nose.The patients o2 saturation level dropped, and a new circuit was put on, and they improved right after".Patient condition reported as "fine".